Elemente der Mathematik


Full-Text PDF (130 KB) | Metadata | Table of Contents | EM summary
Volume 65, Issue 2, 2010, pp. 68–77
DOI: 10.4171/EM/142

Published online: 2010-04-14

An elementary proof of a generalization of Bernoulli’s formula

Kevin J. McGown[1] and Harold R. Parks[2]

(1) University of California, San Diego, La Jolla, USA
(2) Oregon State University, Corvallis, USA

McGown Kevin, Parks Harold: An elementary proof of a generalization of Bernoulli’s formula. Elem. Math. 65 (2010), 68-77. doi: 10.4171/EM/142